Jeffery Vincent Zylinski

Papers listed in Math Reviews as of August 21, 2009

[1] Fabrizio Zanello and Jeffery V. Zylinski. Forcing the strong Lefschetz and the maximal rank properties. J. Pure Appl. Algebra, 213(6):1026-1030, 2009.

Department of Mathematics, Purdue University, 150 N. University Street, West Lafayette, IN 47907-2067

Phone: (765) 494-1901 - FAX: (765) 494-0548  Contact Us

© 2022 Purdue University | An equal access/equal opportunity university | Copyright Complaints

Trouble with this page? Disability-related accessibility issue? Please contact the College of Science.

Maintained by Science IT